New treatments are found every day. View current Simvastatin research studies and Metformin clinical trials
Recent drug comparisons: Simvastatin and Metformin Simvastatin and Metformin Hydrocodone and Amoxicillin Hydrocodone and Amoxicillin Hydrocodone and Amoxicillin Hydrocodone and Amoxicillin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Cyclobenzaprine and Augmentin Cyclobenzaprine and Augmentin Cyclobenzaprine and Augmentin Cyclobenzaprine and Augmentin Mirtazapine and Promethazine Mirtazapine and Promethazine Mirtazapine and Promethazine Xanax and Lisinopril Mirtazapine and Promethazine Megace and Mirena Megace and Mirena Megace and Mirena Megace and Mirena Dilaudid and Concerta Dilaudid and Concerta Dilaudid and Concerta Megace and Mirena Mirtazapine and Promethazine Ativan and Loratadine Seroquel and Cephalexin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Wellbutrin and Ritalin Vimpat and Topamax Seroquel and Cephalexin Mirtazapine and Ciprofloxacin Seroquel and Cephalexin Trazodone and Ginger
I been on simastatin 20gms for 4 yrs. I remember I did had a rash last Aug 09 and it was realy itch. After 2 wks of suffering. I finally made Appt. with my Dr.. They schelule me for the following week. The day I planed t
:(vvery dissy imsoniac light headness.................. =-O
A few months ago my doctor prescribed 40mg simvastatin to take one before bedtime ,and he never told me anything about the side efect of thid drug,I have started feeling some muscle pain and abdomnel paint that was later on after I started taking the
At what age should stop taking this drug?
Been on metformin for 4 days so far for Pcos and have eaten it with food and i am having sever diahrea and cramps. i have to take 500mg once a day for 2 weeks and then 2 times a day for 2 weeks and then 3 times a day and i dunno how to make
Blurred vision, like I was looking through water around the outside of my eyes, then very dizz, faint but not fainting--this has happened twice, I was shaky and weak after--it was frightening.....
By using the medicine for 3 months,there was symptoms of impotency.
Coma causing motor cycle accident. brain damage. family difficulties not being able to work causing financial problems
Ever since I started taking Metformin almost a year now, I have had a cough and it will not go away.
Extreme muscle pain in legs, shoulders, neck and back. already had fibromyalgia and this was worse than any pain had previous to taking simvastatin. I was on it a yr. I had chonic insomnia, chest pain like pneumonia, so tired couldn't hardly move. co
Fatigue severe pain down left arm dizziness shortness of breath palputations and shere lack of get up and go
Ask your Doctor for Rosuvastain, (nothing wrong with simvastatin just dont suit everyone and ther'e cheap thats why the Doc tries them first)
Before taking Restasis read about the side effects of other medications you are taking that maybe the cause of your dry eyes. I was prescribed Restasis but learned that Simvastatin was really the cause of my dry eyes.&am
Diagnosed with hypercromatosis. treatment blood letting. type 2 diabetic treatment 80mg gliclazide tablets. 2mths high blood presure perindopril 4mg simvastatin 40mg tablets. 4mg folic acid. problems weight gain. height 5.7 . 15 stone. feet swelling.
Have only taken for one month. Currently I am doing a lot of manual labor, spring gardening, etc. and practicing yoga. I have had some mild muscle soreness but I have attributed it to these reasons. Previously took Simvastatin and had to stop as I h
I amhaving a problem that , I have lost my taste in my mouth for a while now, I was taking simvastatin prevoius and the doctor advise to change to Aspavor I am taking it for almost month. Please tell me what should I do now.
Hi i have been on ramipril about 4 years now. but i am also taking amlopdine'simvastatin'tramadol'naproxen'and lansoprazole.which are causing all sorts problems such as extreme muscle pain and stomach pain swollen eyelids swollen throat rashes. inso
I don't know if it is simvastatin related or not. I have been on Plavix, metrolol, and simvastatin for about 15 months, following a heart attack and inplacement of stents. Also, within that period, I was diagnosed with entrometria
I have been taking Simvastatin for a year, started to expierence headaches. Has anyone had this happe?